# SDR CALA2025062605886

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 75,645 hours, 26,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK DOOR 2R HAS A LARGE GAP BETWEEN COVE R AND SLIDE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR   WITH VENDOR ID V946316 MAC RELATED WORK ORDER 000000003141204 AND PRTR CLEMENTE, MATTHEW (V946316) ACCOMPLISHED VISUAL INSPECTION OF 2R DOOR SLIDE COVER. COVER/SLIDE IS SECURE AND PROPERLY ATTACHED TO DOOR. OK FOR SERVICE CLEMENTE, MATTHEW (V946316) ACCOMPLISHED VISUAL INSPECTION OF 2R DOOR SLIDE COVER. COVER/SLIDE IS SECURE AND PROPERLY ATTACHED TO DOOR. OK FOR SERVICE ADD EMP:V946316
